# SDR VJ970021

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 996/1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECT AT AERO CORP IN LAKE CITY, FL FOUND THE AFT CARGO AREA FRAME CRACKED AROUND THE T/R PULLEY TOWER MOUNTS AT STATION 996 AND 1019, LT BL 6.  REMOVED CRACKED FRAME IAW VJ6A EA 12-5320-29-C1074 AND DC 9 SRM 51-10-4.  FABBED NEW LOWER DOOR JAM 2024T3 34.5 INCH BY 8 INCH AND 2 SPLICES 2024T3 8.5 INCH BY 5 INCH, 9 INCH BY 7 INCH IAW VJ6A EA 12-5320-29-C1074 AND TRAVELER 1A-19479.  HEAT TREATED DOOR JAMB AND DOUBLERS IAW DC9 SRM 51-10-2A.  FIT AND DRILLED NEW PARTS IAW DC9 SRM 51-10-4.  TREATED AND PRIMED IAW DC9 SRM 51-10-2.  INSTALLED PARTS IAW DC9 SRM 51-30-2 AND VJ6A EA 12-5320-29-C1074.  (M)
